skip to content
On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems Preview this item
ClosePreview this item
Checking...

On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems

Author: P Lochak; J -P Marco; D Sauzin
Publisher: Providence, R.I. : American Mathematical Society, 2003.
Series: Memoirs of the American Mathematical Society, no. 775.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:

Presents the problem of the splitting of invariant manifolds in multidimensional Hamiltonian systems, stressing the canonical features of the problem. This book offers introduction of a canonically  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Lochak, P.
On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: P Lochak; J -P Marco; D Sauzin
ISBN: 9781470403737 1470403730
OCLC Number: 851088887
Notes: "Volume 163, number 775 (second of 5 numbers)."
Description: 1 online resource (vii, 145 pages) : illustrations.
Contents: 0. Introduction and some salient features of the model Hamiltonian 1. Symplectic geometry and the splitting of invariant manifolds 2. Estimating the splitting matrix using normal forms 3. The Hamilton-Jacobi method for a simple resonance.
Series Title: Memoirs of the American Mathematical Society, no. 775.
Responsibility: P. Lochak, J.-P. Marco, D. Sauzin.
More information:

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851088887> # On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems
    a schema:CreativeWork, schema:Book, schema:MediaObject ;
   library:oclcnum "851088887" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/712580#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/950772> ; # Hamiltonian systems
   schema:about <http://experiment.worldcat.org/entity/work/data/712580#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
   schema:about <http://experiment.worldcat.org/entity/work/data/712580#Topic/mathematics_essays> ; # MATHEMATICS--Essays
   schema:about <http://dewey.info/class/510/e21/> ;
   schema:about <http://id.worldcat.org/fast/977978> ; # Invariant manifolds
   schema:about <http://experiment.worldcat.org/entity/work/data/712580#Topic/mathematics_reference> ; # MATHEMATICS--Reference
   schema:bookFormat schema:EBook ;
   schema:contributor <http://viaf.org/viaf/69086292> ; # D. Sauzin
   schema:contributor <http://viaf.org/viaf/73224239> ; # J-P Marco
   schema:creator <http://viaf.org/viaf/59314584> ; # Pierre Lochak
   schema:datePublished "2003" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/712580> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isSimilarTo <http://worldcat.org/entity/work/data/712580#CreativeWork/on_the_splitting_of_invariant_manifolds_in_multidimensional_near_integrable_hamiltonian_systems> ;
   schema:name "On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems"@en ;
   schema:productID "851088887" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851088887#PublicationEvent/providence_r_i_american_mathematical_society_2003> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/712580#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3114426> ;
   schema:url <http://dx.doi.org/10.1090/memo/0775> ;
   schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=843273> ;
   schema:url <http://catdir.loc.gov/catdir/toc/fy0708/2003040368.html> ;
   schema:url <http://site.ebrary.com/id/11041204> ;
   schema:workExample <http://worldcat.org/isbn/9781470403737> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851088887> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/712580#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/712580#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/712580#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
   schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/712580#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
   schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/712580#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
   schema:name "MATHEMATICS--Reference"@en ;
    .

<http://id.worldcat.org/fast/950772> # Hamiltonian systems
    a schema:Intangible ;
   schema:name "Hamiltonian systems"@en ;
    .

<http://id.worldcat.org/fast/977978> # Invariant manifolds
    a schema:Intangible ;
   schema:name "Invariant manifolds"@en ;
    .

<http://viaf.org/viaf/59314584> # Pierre Lochak
    a schema:Person ;
   schema:familyName "Lochak" ;
   schema:givenName "Pierre" ;
   schema:givenName "P." ;
   schema:name "Pierre Lochak" ;
    .

<http://viaf.org/viaf/69086292> # D. Sauzin
    a schema:Person ;
   schema:birthDate "1966" ;
   schema:familyName "Sauzin" ;
   schema:givenName "D." ;
   schema:name "D. Sauzin" ;
    .

<http://viaf.org/viaf/73224239> # J-P Marco
    a schema:Person ;
   schema:familyName "Marco" ;
   schema:givenName "J.-P" ;
   schema:name "J-P Marco" ;
    .

<http://worldcat.org/entity/work/data/712580#CreativeWork/on_the_splitting_of_invariant_manifolds_in_multidimensional_near_integrable_hamiltonian_systems>
    a schema:CreativeWork ;
   rdfs:label "On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851088887> ; # On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems
    .

<http://worldcat.org/isbn/9781470403737>
    a schema:ProductModel ;
   schema:isbn "1470403730" ;
   schema:isbn "9781470403737" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088887> ; # On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088887> ; # On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/851088887>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/851088887> ; # On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems
   schema:dateModified "2017-10-21" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.